MAUDE Adverse Event Report: TRIMED, INC. TORX 8 DRIVER, 110MM NIPPLE TIP

TRIMED, INC. TORX 8 DRIVER, 110MM NIPPLE TIP
Model Number DVTX-8/110 AO NP
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported on 04nov2024 to trimed, inc.That when the surgeon in (b)(6) was tightening the 2.4mm tpegs into the distal most ulna hole of the volar plate on (b)(6) 2024, the tip of the dvtx-8/110 ao np screwdriver snapped flush in the head of the screw.It was reported that the device was not being used under power, the broken tip was not able to be removed and the surgeon reported the screw was adequately locked and opted to leave implant with screwdriver tip insitu.The surgeon reported no time delay, however, believed there is potential patient impact if the most ulnar screw with broken screwdriver tip requires revision.No pictures or x-rays were provided but the remainder of the device is available to be returned.

Brand Name
TORX 8 DRIVER, 110MM NIPPLE TIP
Common Device Name
TORX 8 DRIVER, 110MM NIPPLE TIP
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key20845878
Report Number2031009-2024-00008
Device Sequence Number3771193
Product Code HXX
UDI-Device Identifier00842188126055
UDI-Public00842188126055
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDVTX-8/110 AO NP
Device Catalogue NumberDVTX-8/110 AO NP
Device Lot NumberQM23001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown